MathSciNet Relay Station
MathSciNet bibliographic data
MR1799667 (2001k:32028) 32H02
Pfaltzgraff, J. A.; Suffridge, T. J. Norm order and geometric properties of holomorphic mappings in $\bold C\sp n$. J. Anal. Math. 82 (2000), 285–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement